Volume 13, Number 2
Previous Issue Next Issue

Ya-xiang Yuan & Richard H. Byrd

J. Comp. Math., 13 (1995), pp. 95-107

Preview Purchase PDF Citation 0 783 Abstract

Ming Wang

J. Comp. Math., 13 (1995), pp. 108-122

Preview Purchase PDF Citation 1 724 Abstract

Bai-nian Lu

J. Comp. Math., 13 (1995), pp. 123-129

Preview Purchase PDF Citation 0 720 Abstract

Jia-song Wang & Sheng-rong Tang

J. Comp. Math., 13 (1995), pp. 130-143

Preview Purchase PDF Citation 0 752 Abstract

Jian Li & Ben-yu Guo

J. Comp. Math., 13 (1995), pp. 144-155

Preview Purchase PDF Citation 0 778 Abstract

I. D. Coope & C. J. Price

J. Comp. Math., 13 (1995), pp. 156-160

Preview Purchase PDF Citation 1 770 Abstract

Tian-de Guo & Shi-quan Wu

J. Comp. Math., 13 (1995), pp. 161-171

Preview Purchase PDF Citation 0 691 Abstract

Tian-xiao Zhou

J. Comp. Math., 13 (1995), pp. 172-191

Preview Purchase PDF Citation 0 792 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80